# SDR EIA980350

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Dirty
- Location: Te Flaps
- Part time: 47,507 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DURING APPROACH SET FLAPS INDICATED AS FOLLOWS 5 DEGREES, 9 DEGREES, 15, L 18 - R 16) 25 = 27.5, 40-45.  CHECKED ADJUSTMENT OF CONTROL VALVE PUSHROD ARM PER MM 27-52-1, INSPECTED AND CLEANED DEBRIS (EXCESSIVE AND DIRTY LUBE) FROM FOLLOW-UP CABLES.  (M)
